# SDR QXEA0100624

- Difficulty date: April 5, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND NR 2 LIFTDUMPER SPIGOT MOUNTING BRACKET REQUIRES REAMING FOR OVERSIZE BOLTS.  REPAIRED IAW HORIZON AIR EA 4-57-551.
